# SDR FDEA201207062507

- Difficulty date: July 6, 2012
- Submitted: July 9, 2012
- Operation: Air carrier
- Aircraft: N947FD
- Make and model: Boeing 757236
- Aircraft serial: 24882
- Aircraft time: 51,430 hours, 24,758 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Damaged
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 500 HR CHECK, NOTICED THE R1 SLIDE COVER DAMAGED, AFT LATCH HAS PULLED THROUGH THE SLIDE COVER.  ROUTED R1 SLIDE COVER OVER TO COMPOSITE SHOP.  INSTALLED INSERTS IN REF TO SRM 51-40-02.  SLIDE NEEDS TO BE REINSTALLED.  REMOVED AND REINSTALLED SLIDE COVER IAW AMM 52-11-02-4, ACFT CHECKS OK FOR SERVICE.  (FINAL CLOSED)
